# SDR CALA2023022400534

- Difficulty date: February 23, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 75,476 hours, 31,306 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Part number: D5348004320701
- Condition: Corroded
- Location: Fr66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT R2 PAX DOOR SILL FASTENER HOLES CORRODED I/B OF FRAME 68 AND 66 A3NB-53-3-6299 PER HAECO LCQ NON ROUTINE 9292592/40592 GENER ATED BY V937268 REMOVED AND REPLACED R3 DOOR SILL IAW A320 SRM 51-42-11-001 AND AIRBUS DWG D53480019007 PERFORMED BY V061616
